# SDR AALA2018050109058

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 9,043 hours, 3,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPENER PRESSURE IS LOW.  INDICATOR IN RED,  64 DEGREES F.  SERVICED THE L2 EMERGENCY EXIT DOOR DAMPENER IAW AMM 52-22-00.
